# SDR CALA2014012190201

- Difficulty date: January 21, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 82,942 hours, 25,051 cycles
- Engine: Pwa PW2040
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.  DURING PREFLIGHT & STANDBY POWER CHECK, FLIGHT CREW NOTED STATUS MESSAGE APPEARED, ABLE TO ERASE MESSAGE & ACCOMPLISHED MAIN BATTERY CHARGER CHECK.  UNABLE TO DUPLICATE MESSAGE AGAIN AFTER NUMEROUS TRIES.  REPLACED RELAY K10424 IAW FIM24-31 & SSM24-31-01 PG101.  OPERATIONS CHECKED NORMAL IAW A MM24-30-00 PG501.  TRANSFERRED POWER FROM APU TO ENGINES & TAXIED AIRCRAFT, NO MESSAGES.
